# SDR DALA2017081306167

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN BS 1076, LONGERON 14R.  THE SKIN WAS REPAIRED IAW ETI-17-17-113 REV 1, AND ER/A 559566-14 REV ORIGINAL.
